Jacob, B, Partington, JR orcid.org/0000-0002-6738-3216, Pott, S et al. (1 more author) (2018) β-admissibility of observation operators for hypercontractive semigroups. Journal of Evolution Equations, 18 (1). pp. 153-170. ISSN 1424-3199
Abstract
We prove a Weiss conjecture on β -admissibility of observation operators for discrete and continuous γ -hypercontractive semigroups of operators, by representing them in terms of shifts on weighted Bergman spaces and using a reproducing kernel thesis for Hankel operators. Particular attention is paid to the case γ=2 , which corresponds to the unweighted Bergman shift.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2017 Springer International Publishing AG. This is an author produced version of a paper published in Journal of Evolution Equations. The final publication is available at Springer via https://doi.org/10.1007/s00028-017-0395-1. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Admissibility; Semigroup system; Dilation theory; Bergman space; Hypercontraction; Reproducing kernel thesis; Hankel operator |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 07 Apr 2017 09:43 |
Last Modified: | 24 Jun 2018 00:38 |
Status: | Published |
Publisher: | Springer Verlag |
Identification Number: | 10.1007/s00028-017-0395-1 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:114701 |